# SDR SWAA093989

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 53,396 hours, 45,503 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: 87093812
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  PASSING FL 31.7 CABIN PRESSURIZATION WARNING HORN SOUNDED.  CABIN ALT WAS 10,000FT.  EMERGENCY DESCENT TO 10,000FT.   PRESSURE STABILIZED.  REMOVED AND REPLACED PRESSURE CONTROL PANEL.  REMOVED AND REPLACED NR 1 ENG PNEU BLEED HIGH STAGE VALVE.
